# SDR HEEA080513

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,330 hours
- Engine: Allsn 250C30P
- Engine time: 9,861 hours
- System (JASC): 7250 · Turbine Section
- Part: Liner
- Part number: 6899081
- Part serial: 820
- Condition: Bent
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION THE LINER WAS FOUND BENT.
